# SDR AMTA200301321

- Difficulty date: October 24, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS PATH INOPERATIVE 1 THROUGH 5 SEATS, POOR CONNECTION AT SEAT 5.  RESECURED SOCKET AT LIGHT 5 AND RELAMPED SEAT 1. OPS CHECK NORMAL.  (M)
